# SDR DALA2017070705277

- Difficulty date: July 6, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FUEL ACCESS PANEL 620MB.  THE ACCESS PANEL WAS REPLACED IAW SRM 57-10-01-2R, PROCEDURE 2, REPAIR 2, FIGURE 201, SHEET 1.
